American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] William Y. C. Chen, Larry X. W. Wang and Gary Y. B. Xie. Finite differences of the logarithm of the partition function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Petter Brändén and Matthew Chasse. Infinite log-concavity for polynomial P\'olya frequency sequences. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Bao-Xuan Zhu. Some positivities in certain triangular arrays. Proc. Amer. Math. Soc. 142 (2014) 2943-2952.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Berkovich and Keith Grizzell. A partition inequality involving products of two $q$-Pochhammer symbols. Contemporary Mathematics 627 (2014) 25-39.
Book volume table of contents   
View Article: PDF

[5] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[6] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[7] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF

[8] William Y. C. Chen and Cindy C. Y. Gu. The reverse ultra log-concavity of the Boros-Moll polynomials. Proc. Amer. Math. Soc. 137 (2009) 3991-3998. MR 2538559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manuel Kauers and Peter Paule. A Computer Proof of Moll's Log-Concavity Conjecture. Proc. Amer. Math. Soc. 135 (2007) 3847-3856. MR 2341935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony Carbery. A multilinear generalisation of the Cauchy-Schwarz inequality. Proc. Amer. Math. Soc. 132 (2004) 3141-3152. MR 2073287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce E. Sagan. Log concave sequences of symmetric functions and analogs of the Jacobi-Trudi determinants . Trans. Amer. Math. Soc. 329 (1992) 795-811. MR 1066448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Francesco Brenti. Unimodal, log-concave and P\'olya frequency sequences in combinatorics. Memoirs of the AMS 81 (1989) MR 963833.
Book volume table of contents

[15] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[16] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information   
View Article: PDF

[17] Noga Alon and Douglas B. West. The Borsuk-Ulam theorem and bisection of necklaces . Proc. Amer. Math. Soc. 98 (1986) 623-628. MR 861764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. A. Troesch. On Shapiro's cyclic inequality for $N=13$ . Math. Comp. 45 (1985) 199-207. MR 790653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anders Björner. The unimodality conjecture for convex polytopes. Bull. Amer. Math. Soc. 4 (1981) 187-188. MR 598684.
Abstract, references, and article information   
View Article: PDF

[20] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[21] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[22] O. S. Rothaus. Study of the permanent conjecture and some generalizations. Bull. Amer. Math. Soc. 78 (1972) 749-752. MR 0299614.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia